# SDR 2001UALA00788

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Aircraft time: 70,677 hours, 17,600 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FUEL QTY FOR WINGS PLUS-MINUS 1700 LBS BETWEEN GAUGES.  VARIED THROUGHOUT FLIGHT.  FMC QTY APPEARS ACCURATE. SUPPLEMENTAL DATA UPDATE ENGINE WAS REPLACED DUE TO OVERTEMP.  DURING ENGINE PRE-REPAIR RUN, FOUND ENGINE VANE BLEED CONTROL(EVBC) WAS OUT OF TRIM.  EVBC WILL BE OVERHAULED
